# SDR HEEA0011270

- Difficulty date: October 8, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N2269A
- Make and model: Bell 206B-3
- Aircraft serial: 3608
- System (JASC): 2562 · Emergency Locator Beacon
- Part: Beacon
- Part number: DK100
- Condition: Wont Test
- Location: Ulb Unit
- Part time: 588 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BEACON WILL NOT TEST.TIME SINCE REPAIR 253:50.
